# SDR AALA20100119TUL10

- Difficulty date: January 19, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 31,239 hours, 14,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER ANGLE STATION 1309 LONGERON 28 HAS CORROSION.  INSTALLED DOUBLER REPAIR PER SRM 53-10-00-14.
